# SDR COMA0760263

- Difficulty date: March 17, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 31,112 hours, 29,167 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 324
- Condition: Faulty
- Location: Nlg
- Part time: 31,105 hours, 29,145 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4992 - NOSE GEAR DISAGREE.  REMOVED AND REPLACED MLG PRIORITY VALVE.
